# SDR ABXA9500746

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearings
- Part number: 4923281501
- Condition: Worn
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK INSPECTION WHILE COMPLYING WITH A.D. 91-22-07; A.S.B. 32-244, FOUND THE RIGHT OUTBOARD MAIN LANDING GEAR DOOR ACTUATING ROD ASSEMBLY HAD WORN BEARINGS.  REPLACED ACTUATING ROD END AND BEARINGS IAW DC-9 M.M., CHAPTER 32-10-6.
